Back to Search
Start Over
Some novel inequalities for Caputo Fabrizio fractional integrals involving -convex functions with applications
- Source :
- Mathematical and Computer Modelling of Dynamical Systems, Vol 30, Iss 1, Pp 1-15 (2024)
- Publication Year :
- 2024
- Publisher :
- Taylor & Francis Group, 2024.
-
Abstract
- Fractional calculus is extremely important and should not be undervalued due to its critical role in the theory of inequalities. In this article, different generalized Hermite-Hadamard type inequalities for functions whose modulus of first derivatives are [Formula: see text]-convex are presented, via Caputo-Fabrizio integrals. Graphical justifications of main results are presented. Graphs enable us to support our conclusions and show the reliability of our findings. Additionally, some applications to probability theory and numerical integration are also established. As special cases, certain established outcomes from different articles are recaptured. This study acts as a stimulant for future studies, inspiring researchers to investigate more thorough results by utilizing generalized fractional operators and broadening the idea of convexity.
Details
- Language :
- English
- ISSN :
- 13873954, 17445051, and 87377667
- Volume :
- 30
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- Mathematical and Computer Modelling of Dynamical Systems
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.5dc3fdbe366244f3894b87377667c61d
- Document Type :
- article
- Full Text :
- https://doi.org/10.1080/13873954.2023.2301075